Article citationsMore>>

R. Filliger and M.-O. Hongler, “Explicit Gittins’ Indices for a Class of Super-Diffusive Processes,” Journal of Applied Probability, Vol. 44, No. 2, 2007, pp. 554-559. doi:10.1239/jap/1183667421

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.